Alert archive / Iowa / River Flood Warnings in 2014

River Flood Warning 10, NWS Quad Cities, IA

March 12, 2014Louisa County, Iowa

NWS Quad Cities, IA issued this river flood warning at Mar 12, 2014, 5:39 PM CDT for Louisa County, Iowa. It was in force for 70 hr.

The area

The outline as issued.

The facts

Issued
Mar 12, 2014, 5:39 PM CDT (22:39 UTC)
Expired
Mar 15, 2014, 3:24 PM CDT
In force
70 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Moderate

County Louisa County, IA

The radar

The Quad Cities radar (KDVN), 70 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Iowa River at Wapello (WAPI4).

Action stage
18.5 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
27.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05465500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WGUS43 KDVN 122239
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
539 PM CDT WED MAR 12 2014

.the louisa county emergency manager reported a slow moving ice
jam on the iowa river at wapello.  The ice jam will cause rapid
fluctuations in river levels as it moves through. 

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC115-131039-
/O.NEW.KDVN.FL.W.0010.140312T2239Z-140315T2024Z/
/WAPI4.2.IC.140312T2007Z.140313T0000Z.140314T0824Z.NO/
539 PM CDT WED MAR 12 2014

...FLOOD WARNING IN EFFECT UNTIL FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE IOWA RIVER AT WAPELLO.
* UNTIL FRIDAY MORNING.
* AT  5:00 PM WEDNESDAY THE STAGE WAS 22.1 FEET...AND RISING. 
* FLOOD STAGE IS  20 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* RECENT ACTIVITY...rapid fluctuations in river levels caused by a 
  slow moving ice jam.
* FORECAST...remain around 22.1 FEET THIS EVENING. FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.
* IMPACT...AT  22 FEET...WATER AFFECTS RESIDENCES NEAR THE U.S. 
  HIGHWAY 61 BRIDGE.

&&
 
LAT...LON 4108 9111 4110 9104 4115 9102 4125 9127 4122 9130

$$
2 follow-up statements
220 
WGUS83 KDVN 130138
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
838 PM CDT WED MAR 12 2014

.RUNOFF FROM RECENT SNOWMELT AND ICE ACTION WAS CAUSING SOME FLOODING
ON AREA RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC045-163-130208-
/O.CAN.KDVN.FL.W.0008.000000T0000Z-140315T0300Z/
/DEWI4.N.IC.140312T1536Z.000000T0000Z.000000T0000Z.NO/
838 PM CDT WED MAR 12 2014

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE WAPSIPINICON RIVER NEAR DE WITT 4S.
* AT  7:30 PM WEDNESDAY THE STAGE WAS 9.7 FEET...AND RISING. 
* FLOOD STAGE IS  11 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* RECENT ACTIVITY...ICE ACTION MAY CAUSE THE RIVER STAGE TO CHANGE
  RAPIDLY THE NEXT FEW DAYS.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 10.6 FEET 
  THURSDAY. 
* IMPACT...AT  10 FEET...WATER AFFECTS A FEW RESIDENCES ALONG THE 
  RIVER.

&&
 
LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035 4176 9033

$$

IAC095-103-131737-
/O.EXT.KDVN.FL.W.0006.000000T0000Z-140315T1708Z/
/MROI4.1.IC.140310T2204Z.140311T1530Z.140314T0508Z.NO/
838 PM CDT WED MAR 12 2014

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT MARENGO.
* UNTIL FRIDAY MORNING.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 13.9 FEET...AND STEADY. 
* FLOOD STAGE IS  14 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* RECENT ACTIVITY...ICE ACTION MAY CAUSE THE RIVER STAGE TO CHANGE
  RAPIDLY THE NEXT FEW DAYS.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 15.0 FEET THURSDAY MORNING. FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.
* IMPACT...AT  14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND 
  ALONG THE RIVER.

&&
 
LAT...LON 4182 9230 4176 9197 4175 9176 4181 9176 4187 9230

$$

IAC115-131737-
/O.EXT.KDVN.FL.W.0010.000000T0000Z-140315T0430Z/
/WAPI4.2.IC.140312T2007Z.140312T2215Z.140313T1630Z.NO/
838 PM CDT WED MAR 12 2014

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT WAPELLO.
* UNTIL THURSDAY MORNING.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 21.3 FEET...AND FALLING. 
* FLOOD STAGE IS  20 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* RECENT ACTIVITY...ICE ACTION MAY CAUSE THE RIVER STAGE TO CHANGE
  RAPIDLY THE NEXT FEW DAYS.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY MORNING.

&&
 
LAT...LON 4108 9111 4110 9104 4115 9102 4125 9127 4122 9130

$$

IAC057-087-111-131737-
/O.EXT.KDVN.FL.W.0007.000000T0000Z-140315T0742Z/
/AGSI4.2.IC.140311T0315Z.140312T2030Z.140313T1942Z.NO/
838 PM CDT WED MAR 12 2014

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL THURSDAY.
* AT  7:30 PM WEDNESDAY THE STAGE WAS 17.1 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MODERATE FLOODING IS OCCURRING.
* RECENT ACTIVITY...ICE ACTION MAY CAUSE THE RIVER STAGE TO CHANGE
  RAPIDLY THE NEXT FEW DAYS.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY.
* IMPACT...AT  16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE
  RIVER.

&&
 
LAT...LON 4095 9156 4091 9163 4082 9152 4066 9116 4074 9112

$$
168 
WGUS83 KDVN 131527
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1027 AM CDT THU MAR 13 2014

.RUNOFF FROM RECENT SNOWMELT AND ICE ACTION WAS CAUSING SOME FLOODING
ON AREA RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC095-103-140727-
/O.EXT.KDVN.FL.W.0006.000000T0000Z-140316T0000Z/
/MROI4.1.IC.140310T2204Z.140311T1530Z.140314T1200Z.NO/
1027 AM CDT THU MAR 13 2014

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT MARENGO.
* UNTIL FRIDAY MORNING.
* AT 10:00 AM THURSDAY THE STAGE WAS 14.2 FEET...AND RISING. 
* FLOOD STAGE IS 14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 14.4 FEET THIS EVENING. FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.
* IMPACT...AT 14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND 
  ALONG THE RIVER.

&&
 
LAT...LON 4182 9230 4176 9197 4175 9176 4181 9176 4187 9230

$$

IAC115-131557-
/O.CAN.KDVN.FL.W.0010.000000T0000Z-140315T0430Z/
/WAPI4.2.IC.140312T2007Z.140312T2215Z.000000T0000Z.NO/
1027 AM CDT THU MAR 13 2014

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE IOWA RIVER AT WAPELLO.
* AT 10:00 AM THURSDAY THE STAGE WAS 18.5 FEET...AND FALLING. 
* FLOOD STAGE IS 20 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CRESTED BELOW FLOOD STAGE AT 19.3 FEET. FALL TO 17.9 
  FEET FRIDAY MORNING.

&&
 
LAT...LON 4108 9111 4110 9104 4115 9102 4125 9127 4122 9130

$$

IAC057-087-111-140726-
/O.EXT.KDVN.FL.W.0007.000000T0000Z-140321T1800Z/
/AGSI4.2.IC.140311T0315Z.140312T2030Z.140320T0600Z.NO/
1027 AM CDT THU MAR 13 2014

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL THURSDAY MORNING.
* AT 9:30 AM THURSDAY THE STAGE WAS 16.8 FEET...AND STEADY. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 16.9 FEET TODAY. FALL BELOW FLOOD STAGE THURSDAY
  MORNING.
* IMPACT...AT 16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE
  RIVER.

&&
 
LAT...LON 4095 9156 4091 9163 4082 9152 4066 9116 4074 9112

$$

ILC073-161-195-140726-
/O.CON.KDVN.FL.W.0011.140314T0000Z-140319T0000Z/
/JOSI2.1.ER.140314T0000Z.140314T0600Z.140317T1200Z.NO/
1027 AM CDT THU MAR 13 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL MONDAY MORNING.
* AT 9:30 AM THURSDAY THE STAGE WAS 11.5 FEET...AND RISING. 
* FLOOD STAGE IS 12 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 12.2 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE MONDAY 
  MORNING.
* IMPACT...AT 12 FEET...WATER AFFECTS LOW LYING AGRICULTURAL LAND.

&&
 
LAT...LON 4152 9032 4148 9027 4163 8999 4169 9002

$$

NICHOLS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Mar 12, 3:26 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Mar 12, 3:26 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
326 PM CDT WED MAR 12 2014

.SYNOPSIS...
ISSUED AT 225 PM CDT WED MAR 12 2014

RADAR AND SURFACE REPORTS INDICATED THE WEAK NW TO SE TROUGH AXIS...
EMBEDDED IN THE CYCLONIC FLOW AROUND THE DEPARTING SURFACE LOW OVER
PA...CONTINUED TO PRODUCE FLURRIES OR LIGHT SNOW SHOWERS OVER NW IL
INTO FAR EAST CENTRAL IA AT MID AFTERNOON. THE CONVERGENCE ALONG
THIS AXIS WAS ALSO BEING ENHANCED BY SECONDARY PSEUDO COLD FRONT
THAT MARKED THE LEADING EDGE OF MUCH COLDER AND DRIER AIR ARRIVING
ON NE WINDS OUT OF WI AND LAKE MI. TO THE WEST...A WEAK RIDGE OF HIGH
PRESSURE REACHED FROM EASTERN NEB ACROSS NW IA INTO MN. IN THE UPPER
LEVELS...A TROUGH AXIS WAS OVER THE GREAT LAKES AND OHIO VALLEY
ALLOWING A POOL OF COLD AIR AT 850 MB TO DIP SOUTH OUT OF CANADA
INTO THE GREAT LAKES AND UPPER MS VALLEY. OUT WEST...AN UPPER RIDGE
OVER THE NORTHERN ROCKIES AND WESTERN CANADA WAS BEING UNDERCUT BY A
CUT OFF LOW OVER CA INTO SOUTHERN NV.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 225 PM CDT WED MAR 12 2014

TEMPERATURES ARE THE SHORT TERM CHALLENGE AS THE PROGRESSIVE UPPER
LEVEL PATTERN SENDS OUR BRIEF SHOT OF WINTER AIR EASTWARD LATE
TONIGHT. AN AXIS OF MOISTURE AND WARM ADVECTION ALONG THE 850 MB
BAROCLINIC AXIS FROM EASTERN ND INTO WESTERN IA WILL TRANSITION EAST
ACROSS THE FORECAST AREA TONIGHT. THIS SHOULD SEND A LARGE AREA OF
MVFR LEVEL STRATOCU...THAT SET UP IN THIS AXIS OF WARM ADVECTION
OVER THE MO VALLEY AND UPPER MS VALLEY TODAY...EASTWARD THROUGH THE
FORECAST AREA TONIGHT. SOME CLEARING WILL BE POSSIBLE ONCE THE
DIURNAL CLOUDS DISSIPATE OVER EASTERN IA...OTHERWISE TONIGHT LOOKS
TO BE MOSTLY CLOUDY. THIS SHOULD PREVENT TEMPERATURES FROM TANKING
OVER THE SNOW COVER AS NORMALLY WOULD BE EXPECTED WITH THE LIGHT
WINDS AND LOW DEWPOINTS. HAVE THUS STAYED CLOSER TO WARMER GUIDANCE
MINS FROM THE LOWER TEENS NORTH TO THE MID 20S SOUTH. THERE REMAINS
A REMOTE CHANCE FOR LIGHT PRECIPITATION...MOST LIKELY FLURRIES...IN
THIS PERIOD OF WARM ADVECTION LATE TONIGHT...BUT THIS LOOKS TOO LOW
OR INSIGNIFICANT TO INCLUDE IN THE FORECASTS AND HAVE LEFT OUT.

THURSDAY...DEVELOPING SOUTHWEST WINDS...SUNSHINE...AND 850 MB
TEMPERATURES WARMING TO ROUGHLY 2 TO 4 DEG C WILL POINT TOWARD
ANOTHER MILD MARCH DAY. A LIMITING FACTOR WILL BE THE MOIST SOIL
CONDITIONS AND LINGERING SNOW COVER OVER THE FAR NORTH AND THE NEWER
STRIP OF SNOW EVIDENT ON VISIBLE SATELLITE LOOPS ACROSS NE MO...FAR
SE IA INTO W CENTRAL IL. LOOKING BACK AT VERIFICATION FROM OUR
MONDAY WARM-UP...WIDESPREAD MID 40S TO MID 50S LOOK LIKELY...WHICH IS
A FEW DEGREES WARMER THAN THE PREVIOUS FORECAST...BUT IS IN LINE
WITH 12Z MOS GUIDANCE. IF IT WAS NOT FOR THE RECENT RAIN AND
SNOW...READINGS CLOSER TO 60 WOULD BE POSSIBLE IN THE SOUTHWEST.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 225 PM CDT WED MAR 12 2014

GENERALLY DRY WITH NEAR NORMAL TEMPERATURES WHICH WILL SEEM MILDER
DUE TO OUR RECENT PERIOD OF QUITE SEASONABLY COLD WEATHER.

OVERVIEW...INITIALIZATION AND VERIFICATION GOOD WITH LITTLE SENSIBLE
WEATHER ISSUES UPSTREAM. ENERGY OFF PACIFIC POORLY HANDLED WHICH WILL
TAKE A COUPLE OF MORE DAYS TO BETTER ASCERTAIN. RUN TO RUN CONTINUITY
AND INTER MODEL VARIANCE IS LARGE. CONSISTENCY SUPPORTS A 70/30 BLEND
OF GFS TO THE HI-RES-ECMWF. TEMPERATURES MANY DAYS COULD REQUIRE
ADJUSTMENTS DEPENDING ON AMOUNT OF MARCH SUNSHINE RECEIVED WITH
LOW DEWPOINTS. MINS MAY ALSO BE A CHALLENGE WITH DECOUPLING CAUSING
COLDER NIGHTS.

THURSDAY NIGHT...PRE-FRONTAL WARM AIR ADVECTION WITH SW WINDS OF 5 TO
10+ MPH TO LIMIT LOWS MOSTLY ABOVE FREEZING. SOME LOCAL TOOLS SUGGEST
LOWS IN SOUTH SECTIONS MAY STAY AROUND 40 DEGREES FOR LATER SHIFTS
DESPITE A MOSTLY CLEAR SKY.

FRIDAY...WEAK FRONT TO PASS WITH NW WINDS INCREASING TO 10 TO 25 MPH
AND BLUSTERY. DEEP BL MIXING SHOULD RESULT WITH MARCH SUNSHINE AND
HIGH TEMPERATURES SHOULD RISE NICELY TO UPPER 40S NORTH TO UPPER 50S
SOUTH. LATER SHIFTS SHOULD CONSIDER SOME HIGHS SOUTH SECTIONS TO NEAR
60 DEGREES. FRIDAY NIGHT...WINDS TO BECOME LIGHT AND CURRENT FORECAST
MAY REQUIRE LOWERING MINS BY 3 PLUS DEGREES WITH A DECENT FROST SUGGESTED.

SATURDAY...INCREASING CLOUDS WITH ANOTHER COLD FRONT TO ARRIVE THAT
SHOULD LIMIT HIGHS WITH STRENGTH AND TIMING A QUESTION FOR LATER SHIFTS.
POOR CONFIDENCE ON HIGHS WITH STRONG GRADIENT OF LOWER 40S NORTH TO
UPPER 50S SOUTH SECTIONS. SATURDAY NIGHT... LOW POPS OF LIGHT SNOW WITH
UPPER LOW PASSING TO SOUTH AS COLD FRONT MOVES SOUTH. AGAIN BELOW AVERAGE
CONFIDENCE DUE TO LARGE TIMING AND TRACK VARIANCES. TRAJECTORY SUGGESTS
LITTLE OR NO PRECIPITATION DUE TO MODEST FORCING AND GULF CLOSED LIMITING
MOISTURE. LOWS MAY NEED RAISING A FEW DEGREES IF MORE CLOUDS OCCUR.

SUNDAY AND MONDAY...BACK DOOR COLD FRONT TO KEEP HIGHS UPPER 30S TO
MID 40S WITH RISK OF LIGHT SNOW OR MIX OF SNOW AND RAIN WITH WEAK PASSING
UPPER DISTURBANCES. LOWS MOSTLY IN 20S WITH SOME UPPER TEENS POSSIBLE
MONDAY AM. TEMPERATURES THESE WILL BE 5 TO 10 DEGREES BELOW NORMAL FOR
MID MARCH.

TUESDAY AND WEDNESDAY...WARMER...BUT POOR CONFIDENCE ON STRENGTH AND
TIMING OF THE WARM AIR DEVELOPING OUT WEST. HIGHS 40S AND LOWER 50S
MAY BE 10-15 DEGREES OR MORE TOO COLD IF STRONG SOUTH WINDS DEVELOP
AHEAD DEVELOPING PACIFIC TROUGH. THIS SHOULD BE BETTER KNOWN IN THE
NEXT 1-2 DAYS. SOME LOCAL TOOLS SUPPORTS HIGHS WELL INTO 60S MAY BE
POSSIBLE IF LEE SIDE TROUGH DOES DEVELOP IN THE PLAINS. MOSTLY DRY
TO DRY STILL SUGGESTED BUT TRACK OF DISTURBANCES ARE WIDELY VARYING
AT THIS TIME. KEPT LOW POPS DUE TO TRACK OF WARM FRONT AND SFC LOW
COULD IMPACT AREA WHICH AGAIN NEXT COUPLE DAYS WE WILL KNOW MORE BUT
ANY AMOUNTS SHOULD AGAIN BE LIGHT UNTIL GULF OF MEXICO OPENS BRINGING
IN MUCH HIGHER DEWPOINTS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 225 PM CDT WED MAR 12 2014

SNOW FLURRIES AND BRIEF SNOW SHOWERS MAY IMPACT THE DBQ TERMINAL
EARLY THIS AFTERNOON WITH BRIEF IFR CONDITIONS. OTHERWISE...A WEAK
RIDGE OF HIGH PRESSURE WILL MIGRATE OVER THE REGION TONIGHT
CAUSING BRISK NW WINDS TO BECOME LIGHT AND VARIABLE
OVERNIGHT...THEN TURN TO THE SOUTH THURSDAY MORNING. AN ELEVATED
WARM FRONT AND LINGERING MOISTURE IS EXPECTED TO BRING A PERIOD OF LOW
CLOUDS INTO THE REGION LATE TONIGHT. THIS MAY LOWER CIGS INTO MVFR
RANGE...ESPECIALLY AT MLI AND DBQ...WHERE THE NEW FORECASTS HAVE
TEMPO GROUPS FOR THIS POSSIBILITY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

SYNOPSIS...SHEETS
SHORT TERM...SHEETS
LONG TERM...NICHOLS
AVIATION...SHEETS
Hazardous weather outlook, Mar 12, 4:01 AM CDT, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
401 AM CDT WED MAR 12 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-130915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
401 AM CDT WED MAR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Mar 12, 12:28 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1228 PM CDT WED MAR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     SNOW             SSE SHANNON             42.15N 89.74W
03/12/2014  M1.3 INCH        CARROLL            IL   TRAINED SPOTTER

            24 HOUR TOTAL. AROUND 1 INCH FELL THIS MORNING.

&&

DLS
Local storm report, Mar 12, 12:36 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1236 PM CDT WED MAR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     SNOW             LENA                    42.38N 89.83W
03/12/2014  M1.6 INCH        STEPHENSON         IL   TRAINED SPOTTER

            SNOW ENDED. TOTAL OVER PAST 6 HOURS.

&&

DLS
Local storm report, Mar 12, 1:12 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
112 PM CDT WED MAR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     SNOW             3 ENE ROCK FALLS        41.80N 89.64W
03/12/2014  M1.7 INCH        WHITESIDE          IL   TRAINED SPOTTER

            EVENT TOTAL THIS MORNING.

&&

BILLN

Nearby

River Flood Warnings in Iowa, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.